# SDR AALA990589

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 651632710
- Condition: Cracked
- Location: Bs 804.3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND ANGLE ON FRAME CRACKED AT FASTENER HOLE AT ATTACH POINT TO STRINGER 14R.  REMOVED CRACKED PART AND INSTALLED NEW PART WITH HI-LOCKS.  (M)
